Items where Author is "Nakata, Yukihiko"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Nakata, Yukihiko, Röst, Gergely: Global stability of an SIS epidemic model with a finite infectious period.
DIFFERENTIAL AND INTEGRAL EQUATIONS, 31 (3-4). pp. 161-172. ISSN 0893-4983 (2018)

Nakata, Yukihiko, Röst, Gergely: Global analysis for spread of infectious diseases via transportation networks.
JOURNAL OF MATHEMATICAL BIOLOGY, 70 (6). pp. 1411-1456. ISSN 0303-6812 (2015)

Nakata, Yukihiko, Röst, Gergely: Global dynamics of a delay differential system of a two-patch SIS-model with transport-related infections.
MATHEMATICA BOHEMICA, 140 (2). pp. 171-193. ISSN 0862-7959 (2015)

This list was generated on 2021. január 22. 19:57:53 CET.